Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 11

All articles in this issue are freely accessible.

Elementary proof of Brauer’s and Nesbitt’s theorem on zeros of characters of finite groups
Manfred Leitz.
Proc. Amer. Math. Soc. 128 (2000), 3149-3152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676316
On the symmetry of the Goldie and CS conditions for prime rings
Dinh Van Huynh, S. K. Jain and S. R. López-Permouth.
Proc. Amer. Math. Soc. 128 (2000), 3153-3157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670375
Quadratic division algebras revisited (Remarks on an article by J. M. Osborn)
Ernst Dieterich.
Proc. Amer. Math. Soc. 128 (2000), 3159-3166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690982
A classification of prime segments in simple artinian rings
H. H. Brungs, H. Marubayashi and E. Osmanagic.
Proc. Amer. Math. Soc. 128 (2000), 3167-3175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690977
Groups acting on quasiconvex spaces and translation numbers
Aleksandar Poleksic.
Proc. Amer. Math. Soc. 128 (2000), 3177-3183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694875
On the number of generators of Cohen-Macaulay ideals
Clare D'Cruz and J. K. Verma.
Proc. Amer. Math. Soc. 128 (2000), 3185-3190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676364
On the number of abelian left symmetric algebras
Karel Dekimpe and Veerle Ongenae.
Proc. Amer. Math. Soc. 128 (2000), 3191-3200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695151
A co-Frobenius Hopf algebra with a separable Galois extension is finite
M. Beattie, S. Dascalescu and S. Raianu.
Proc. Amer. Math. Soc. 128 (2000), 3201-3203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690974
A property of subgroups of infinite index in a free group
G. N. Arzhantseva.
Proc. Amer. Math. Soc. 128 (2000), 3205-3210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694447
Degrees, kernels and quasikernels of monolithic characters
Yakov Berkovich.
Proc. Amer. Math. Soc. 128 (2000), 3211-3219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707506
Lipschitz functions with maximal Clarke subdifferentials are generic
Jonathan M. Borwein and Xianfu Wang.
Proc. Amer. Math. Soc. 128 (2000), 3221-3229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777577
Bloch constants for planar harmonic mappings
Huaihui Chen, P. M. Gauthier and W. Hengartner.
Proc. Amer. Math. Soc. 128 (2000), 3231-3240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707142
Distortion theorems for higher order Schwarzian derivatives of univalent functions
Eric Schippers.
Proc. Amer. Math. Soc. 128 (2000), 3241-3249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706981
Integral representation of linear functionals on spaces of unbounded functions
Patrizia Berti and Pietro Rigo.
Proc. Amer. Math. Soc. 128 (2000), 3251-3258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694449
Finite representability of operators in the sense of Bellenot
Manuela Basallote and Santiago Díaz-Madrigal.
Proc. Amer. Math. Soc. 128 (2000), 3259-3268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707504
Purely infinite, simple $C^{*}$-algebras arising from free product constructions. III
Marie Choda and Kenneth J. Dykema.
Proc. Amer. Math. Soc. 128 (2000), 3269-3273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707512
Fixed point and selection theorems in hyperconvex spaces
M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez.
Proc. Amer. Math. Soc. 128 (2000), 3275-3283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777578
On sequences of $C^{k,𝛿}_{b}$ maps which converge in the uniform $C^{0}$-norm
Mohamed Sami ElBialy.
Proc. Amer. Math. Soc. 128 (2000), 3285-3290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709749
A type of Strassen’s theorem for positive vector measures with values in dual spaces
Jun Kawabe.
Proc. Amer. Math. Soc. 128 (2000), 3291-3300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670387
The Lindelöf property and fragmentability
B. Cascales, I. Namioka and G. Vera.
Proc. Amer. Math. Soc. 128 (2000), 3301-3309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695167
Finsler metrics and action potentials
Renato Iturriaga and Héctor Sánchez-Morgado.
Proc. Amer. Math. Soc. 128 (2000), 3311-3316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777579
On the existence of doubling measures with certain regularity properties
Per Bylund and Jaume Gudayol.
Proc. Amer. Math. Soc. 128 (2000), 3317-3327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676303
Commutators for the maximal and sharp functions
Jesús Bastero, Mario Milman and Francisco J. Ruiz.
Proc. Amer. Math. Soc. 128 (2000), 3329-3334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777580
On the weak limit of mappings with finite distortion
Baisheng Yan.
Proc. Amer. Math. Soc. 128 (2000), 3335-3340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676345
A hierarchy of thin sets related to the boundedness of trigonometric series
Peter Elias.
Proc. Amer. Math. Soc. 128 (2000), 3341-3347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707515
Solvability of a finite or infinite system of discontinuous quasimonotone differential equations
Daniel C. Biles and Eric Schechter.
Proc. Amer. Math. Soc. 128 (2000), 3349-3360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707137
Sets of minimal Hausdorff dimension for quasiconformal maps
Jeremy T. Tyson.
Proc. Amer. Math. Soc. 128 (2000), 3361-3367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676353
Orthogonality of the range and the kernel of some elementary operators
Dragoljub Keckic.
Proc. Amer. Math. Soc. 128 (2000), 3369-3377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777581
An $n$-dimensional space that admits a Poincaré inequality but has no manifold points
Bruce Hanson and Juha Heinonen.
Proc. Amer. Math. Soc. 128 (2000), 3379-3390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690990
Asymptotically isometric copies of $ℓ^{∞}$ in Banach spaces and a theorem of Bessaga and Pelczynski
Patrick N. Dowling and Narcisse Randrianantoanina.
Proc. Amer. Math. Soc. 128 (2000), 3391-3397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690984
Superposition operator in Sobolev spaces on domains
Denis A. Labutin.
Proc. Amer. Math. Soc. 128 (2000), 3399-3403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676320
Remarks on commuting exponentials in Banach algebras, II
Christoph Schmoeger.
Proc. Amer. Math. Soc. 128 (2000), 3405-3409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1691002
Convergence of paths for pseudo-contractive mappings in Banach spaces
Claudio H. Morales and Jong Soo Jung.
Proc. Amer. Math. Soc. 128 (2000), 3411-3419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707528
On the set of points with a dense orbit
Nilson C. Bernardes Jr..
Proc. Amer. Math. Soc. 128 (2000), 3421-3423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690975
Compact weakly symmetric spaces and spherical pairs
H. D. Nguyêñ.
Proc. Amer. Math. Soc. 128 (2000), 3425-3433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676304
Differentiable mappings with an infinite number of critical points
C. Pintea.
Proc. Amer. Math. Soc. 128 (2000), 3435-3444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670419
Dehn surgeries on strongly invertible knots which yield lens spaces
Mikami Hirasawa and Koya Shimokawa.
Proc. Amer. Math. Soc. 128 (2000), 3445-3451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676336
The homotopy type of hyperbolic monopole orbit spaces
Ursula Gritsch.
Proc. Amer. Math. Soc. 128 (2000), 3453-3460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676340
Finite dimensional injective operator spaces
Roger R. Smith.
Proc. Amer. Math. Soc. 128 (2000), 3461-3462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1777582